# SDR TSAA9534026

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 7926357002
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 201 - HNL-LIH - FIRST OFFICER ATTITUDE FAILED JUST AFTER TAKEOFF.  RETURN TO HNL.  REMOVED AND REPLACED NR 2 ADI.  GROUND OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (Z)
